Journal article icon

Journal article

Shaping of hooks in New Caledonian crows.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1126/science.1073433

Authors


Chappell, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Zoology
Journal:
Science (New York, N.Y.)
Volume:
297
Issue:
5583
Pages:
981
Publication date:
2002-08-05
DOI:
EISSN:
1095-9203
ISSN:
0036-8075
URN:
uuid:00c77ee3-1f4a-41c2-a3b7-3ea692eff0ef
Source identifiers:
209723
Local pid:
pubs:209723
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP